# SDR 99ZZZX3624

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N27956
- Make and model: Piper PA-31-350
- Aircraft serial: 317952064
- Engine: Lyc TIO540J2BD
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Hose
- Part number: 8004804
- Condition: Failed
- Location: Fuel Pressure
- Part time: 9,278 hours
- Stage of operation: NR
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

PILOT SMELLED STRONG ODOR OF FUEL AND NOTED FUEL DRIPPING FROM BEHIND INSTRUMENT PANEL ONTO COPILOT RUDDER PEDALS.  MADE UNEVENTFUL LANDING AT DESTINATION.  TRACED LEAK TO FAULTY FUEL PRESSURE HOSE AT FUEL PRESSURE GAUGE. REPLACED HOSE AND STOPPED LEAK.  HOSE HAD SMELL, SPLIT, POSSIBLY DUE TO OLD AGE.
